# SDR AALA202112172109

- Difficulty date: December 16, 2021
- Submitted: December 17, 2021
- Operation: Air carrier
- Aircraft: N897NN
- Make and model: Boeing 737*
- Aircraft serial: 33318
- Aircraft time: 27,493 hours, 11,450 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Strap
- Condition: Torn
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R1 DOOR LINER SLIDE WARNING STRAP TORN. REPLACED R1 DOOR LINER SLIDE WARNING STRAP PER SRM 51-40-02-OG.
